Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Allergy on eating outside food, get throat pain and fever. Get stomach issues on taking medicines. Suggestion for treatment?

I am having allergy to many things especially water and food for example if i eat anything outside immediately i get throat pain with fever This problem exists from my childhood but now it has become severe i feel allergy to even bakery items, biscuits,cakes, fruits,tea,coffee,milk, curd, fridge items,etc,. I don t know what to eat and what not to, i lost my peace due to this. Also atleast in a year i get some 8 times throat pain and by consuming tablets for this i am facing stomach problem like indigestion, acidity, constipation , hammoroids. Please suggest me is there any treatment for this.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response


i think the condition which you have is called as atopy which means a tandency to get multiple allergy. I advise you to visit a local pulmonologist and allergy specialist who will guide you to minimise your problem

Hope this will help
Wish you a speedy recovery and better life ahead
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor